MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM PROSTATE-SPECIFIC ANTIGEN (PSA); TOTAL, PROSTATE SPECIFIC ANTIGEN (NONCOMPLEXED & COMPLEXED) FOR DETECTION OF PRO

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM PROSTATE-SPECIFIC ANTIGEN (PSA); TOTAL, PROSTATE SPECIFIC ANTIGEN (NONCOMPLEXED & COMPLEXED) FOR DETECTION OF PRO
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a discordance between neat and diluted atellica im prostate-specific antigen (psa) lot 342 results on one patient sample.The initial neat result of 65.42 ng/ml was obtained, and the customer then tested the sample by dilution to rule out a potential hook effect.The diluted results were higher by more than 15% than the neat result, but within the assay analytical measuring range (amr).The customer reported only the initial result as correct, and it was not questioned by the physician.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.
 
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer observed a discordance between neat and diluted atellica im prostate-specific antigen (psa) lot 342 results on one patient sample.The initial neat result of 65.42 ng/ml was obtained, and the customer then tested the sample by dilution to rule out a potential hook effect.The diluted results were higher by more than 15% than the neat result, but within the assay analytical measuring range (amr).The customer reported only the initial result as correct, and it was not questioned by the physician.Quality control (qc) was acceptable at the time of testing.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 1219913-2025-00116 on 16-jun-2025.Siemens has completed the investigation for an outside of the united states (ous) customer observation of a discordance between neat and diluted atellica im prostate-specific antigen (psa) lot: 342 results on one patient sample.The customer processed the patient sample undiluted, and it resulted 65.42 ng/ml.The customer diluted the sample onboard x5, x10 and x100 using multi-diluent 2 to eliminate a possible hook incident.The diluted results were higher, but within the assay analytical measuring range (amr) and reported as correct.Psa lot: 342 reagent issues were ruled out based on review of quality control (qc) data, which showed recovery within acceptable ranges and no issues were reported with other patient samples.Assessment of the atellica im analyzer performance included a review of additional patient samples that were diluted on the same day as the sample in question and results were acceptable and not questioned by physicians.Return of the patient sample for further investigation is not warranted because the customer has conducted appropriate testing (verifying result by dilutions).A review of escalations from the past year conducted on 01-july-2025, did not identify investigations of a similar nature with psa lot: 342 and dilution recovery.Based on the available information, the cause of the discordant low result appears to be a patient specific issue.Customer has not had any similar issues and is operational by verifying psa dilution performance.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM PROSTATE-SPECIFIC ANTIGEN (PSA)
Common Device Name
TOTAL, PROSTATE SPECIFIC ANTIGEN (NONCOMPLEXED & COMPLEXED) FOR DETECTION OF PRO
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key22213152
Report Number1219913-2025-00116
Device Sequence Number12795098
Product Code MTF
UDI-Device Identifier00630414599816
UDI-Public(01)00630414599816(10)65173342(17)251101
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P950021-S015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model NumberN/A
Device Catalogue Number10995663
Device Lot Number65173342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale